# SDR 2025FA0000223

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: General aviation
- Aircraft: N824NE
- Make and model: Cessna 525C
- Aircraft serial: 525C0447
- Aircraft time: 602 hours, 343 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing
- Part number: MS21155S16
- Condition: Binding
- Location: Zone 700
- Part time: 602 hours, 343 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER NOTES: AFTER SELECTING THE GEAR DOWN, THE LEFT MAIN GEAR DID NOT GO GREEN, AND THE RED UNSAFE LIGHT STAYED ILLUMINATED. THIS HAPPENED WHILE ON APPROACH TO LAND, CREW THEN RETRACTED THE FLAPS TO DO A GO AROUND AND SHORTLY AFTER RETRACTING THE FLAPS THE LEFT GREEN DOWN AND LOCKED LIGHT ILLUMINATED.  MAINTENANCE JACKED AIRCRAFT AND WAS UNABLE TO DUPLICATE THIS DISCREPANCY.  IT WAS NOTED DURING THE LANDING GEAR FUNCTIONAL TEST THAT A LOUD CREAKING NOISE COMING FROM BOTH FORWARD TRUNNION ATTACH POINTS.  ATTEMPTED TO GREASE THESE BEARINGS BUT THEY DID NOT ACCEPT GREASE.  REMOVED LEFT AND RIGHT TRUNNIONS TO ACCESS FORWARD BEARINGS. EXTRACTED FORWARD TRUNNION BEARING PN MS21155S16 AND FLUSHED GREASE PASSAGE WITH NO BLOCKAGE NOTED.  REPLACED FAILED PART NUMBER MS21155S16 BEARING ON BOTH LEFT AND RIGHT SIDE.  GREASED BEARINGS.  REINSTALLED TRUNNIONS AND PERFORMED A SATISFACTORY OPERATIONAL TEST OF THE LANDING  GEAR RETRACT AND EXTEND.  GREASED BEARINGS AGAIN AFTER OPERATIONAL TEST.
